# SDR AALA202302179702

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 45,998 hours, 16,946 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARMING ALL DOORS FOR DEPARTURE , RECEIVED FAULT MESSAGE ON THE FLIGHT ATTENDANT PANEL  STATING CHECK DOORS PRESSURE FOR DOOR 2R. MAINTENANCE CHECKED AND FOUND DOOR BOTTLE PRESSURE LOW ON 2R DOOR. SERVICED DOOR 2R BOTTLE PER AMM 52-22-00-614-002A.
